# SDR ASAA2025071259469

- Difficulty date: July 12, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 33,536 hours, 10,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1676 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1676 IAW B737 AMM 33-51-06-960-806. (S/N 129042)
